On some double sequence spaces of interval number.

Resumen

Esi and Yasemin defined the metric spaces  , ,  , and  lp(f, p, s) of sequences of interval numbers by a modulus function. In this study, we consider a generalization for double sequences of these metric spaces by taking a ψ function, satisfying the following conditions, instead of s parameter. For this aim, let ψ(k, l) be a positive function for all k, l ∈ N such that (i)  (ii)  or ψ(k, l) = 1. Therefore, according to class of functions which satisfying the conditions (i) and (ii) we deal with the metric spaces   and  of double sequences of interval numbers defined by a modulus function.

Biografía del autor

Sibel Yasemin Gölbol, Mersin University.
Departamento de Matemáticas.
Ayhan Esi, Adiyaman University.
Departmento de Matemáticas.
Uğur Değer, Mersin University.
Departamento de Matemáticas.

Citas

Chiao,K. P., Fundamental properties of interval vector max-norm, Tamsui Oxford Journal of Mathematics. 18, (2), pp. 219-233, (2002).

Dwyer, P. S., Linear Computation, Wiley, New York, 1951.

Dwyer, P. S., Error of matrix computation, simultaneous equations and eigenvalues, National Bureu of Standarts, Applied Mathematics Series. 29, pp. 49-58, (1953).

Esi, A., Strongly almost λ-convergence of interval numbers, Scientia Magna, 7 (2), pp. 117-122, (2011).

Esi, A., Lacunary sequence spaces of interval numbers, Thai Journal of Mathematics, 10 (2), pp. 445-451, (2012).

Esi, A., λ sequence spaces of interval numbers, Appl. Math. Inf. Sci, 8, (3), pp. 1099-1102, (2014).

Esi, A., A new class of interval numbers, Journal of QafQaz University, Mathematics and Computer Sciences, pp. 98-102, (2012).

Esi, A., Double lacunary sequence spaces of double sequence of interval numbers, Proyecciones Journal of Mathematics. 31, (1), pp. 297-306, (2012).

Esi, A. and Yasemin, S., Some spaces of sequences of interval numbers defined by a modulus function, Global Journal of Mathematical Analysis, 2, (1), pp. 11-16, (2014).

Esi, A., A new class of double interval numbers, Scientia Magna, 4(7), pp. 23-28, (2011).

Esi, A., Statistical and lacunary statistical convergence of interval numbers in topological groups, Acta Scientarium. Techno., 36 (3), pp. 491- 495, (2014).

Esi, A. and Hazarika, B., Some double sequence spaces of interval numbers defined by Orlicz function, Journal of the Egyptian Mathematical Society, 22, (3), pp. 424-427, (2014).

Esi, A and Esi, A., Asymptotically lacunary statistically equivalent sequences of interval numbers, Int. J. Math. Appl., 1 (1), pp. 43-48, (2013).

Esi, A. and Braha, N., On asymptotically λ-statistical equivalent sequences of interval numbers, Acta Scientarium. Techno., 35 (3), pp. 515-520, (2013).

Esi, A., Strongly λ-Summable Sequences of interval numbers, International Journal of Science, Environment and Technology, 5 (6), pp. 4643-4648, (2016).

Esi, A. and Catalbas, N., Some sequence spaces of interval numbers defined by Orlicz functions, Proceedings of the Jangjeon Mathematical Society, 20 (1), pp. 35-41, (2017).

Fischer, P. C., Automatic propagated and round-off error analysis, paper presented at the 13th National Meeting of the Association of Computing Machinary, June (1958).

Maddox, I. J., Spaces of strongly summable sequences, Quart. J. Math., Oxford Ser. 18, (2), pp. 345—355, (1967).

Markov, S., Quasilinear spaces and their relation to vector spaces, Electronic Journal on Mathematics of Computation, 2, (1), (2005).

Moore, R. E., Automatic Error Analysis in Digital Computation, LSMD-48421, Lockheed Missiles and Space Company, (1959).

Moore, R. E. and Yang, C. T., Theory of an Interval Algebra and Its Application to Numeric Analysis, RAAG Memories II, Gaukutsu Bunken Fukeyu-kai, Tokyo, (1958).

Moore, R. E. and Yang, C. T., Interval Analysis I, LMSD-285875, Lockheed Missiles and Space Company, (1962).

Pringsheim, A., Zur Theorie der zweifach unendlichen Zahlenfolgen, Math. Ann. 53, pp. 289—321, (1900).

Şengönül, M. and Eryılmaz, A., On the sequence spaces of interval numbers, Thai Journal of Mathematics. 8, (3), pp. 503—510, (2010)

Publicado
2018-09-25
Cómo citar
Gölbol, S., Esi, A., & Değer, U. (2018). On some double sequence spaces of interval number. Proyecciones. Revista De Matemática, 37(3), 535-546. Recuperado a partir de http://www.revistaproyecciones.cl/article/view/3169
Sección
Artículos